Two open problems in the fixed point theory of contractive type mappings on quasimetric spaces


Choban, Mitrofan M. and Berinde, Vasile


Abstract

carpathian_2017_33_2_169_180_abstract

Two open problems in the fixed point theory of quasi metric spaces posed in [Berinde, V. and Choban, M. M.,  Generalized distances and their associate metrics. Impact on fixed point theory, Creat. Math. Inform., 22 (2013), No. 1, 23–32] are considered. We give a complete answer to the first problem, a partial answer to the second one, and also illustrate the complexity and relevance of these problems by means of four very interesting and comprehensive examples.

Additional Information

Author(s)

Berinde, Vasile, Choban, Mitrofan M.